# SDR AALA202204045435

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A300*
- Aircraft serial: 6313
- Aircraft time: 23,933 hours, 7,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11C EMERGENCY AISLE LIGHT NOT SECURED. RE-SECURED AISLE LIGHT SEAT 11C. PER AMM 33-50-00.
